# SDR WTAA970137

- Difficulty date: July 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N402UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 734
- System (JASC): 3418 · Stall Warning System
- Part: Lift Transducer
- Part number: C771076
- Condition: Out Of Adjust
- Location: Rt Wing
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

FAT - STALL WARNING ON TAKEOFF ROLL.  TAKEOFF ABORTED.  MAINTENANCE ADJUSTED RIGHT LIFT TRANSDUCER.  TEST FLIGHT SATISFACTORY.  AIRCRAFT RETURNED TO SERVICE.  (M)
